MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 42MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 42MM; HIP COMPONENT
Model Number 38AM4204
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient was revised due to metal on metal complications on articulating cobalt chrome components.Components not revised: profemur® z femoral stem s 41/3 tp coated cement less / product id: pha00266 / lot no.: 068599981.Dynasty® pc shell 56mm group f / product id: dspcgf56 / lot no.: 107475199.Cancellous self-tapping 6.5mm bone screw 4.0cm length / product id: 18080305 / lot no.: 078661945.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 42MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11655415
Report Number3010536692-2021-00197
Device Sequence Number3606483
Product Code KWA
UDI-Device IdentifierM68438AM42041
UDI-PublicM68438AM42041
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4204
Device Catalogue Number38AM4204
Device Lot Number075204848
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;